Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46749
Title: A Cauchy-Schwarz type inequality for fuzzy integrals
Authors: Caballero, J. 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
1202 Análisis y análisis funcional
Keywords: Cauchy-Schwarz inequality
Fuzzy integral
Comonotone functions
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Nonlinear Analysis, Theory, Methods and Applications 
Abstract: In this paper we prove a Cauchy-Schwarz type inequality for fuzzy integrals.
URI: http://hdl.handle.net/10553/46749
ISSN: 0362-546X
DOI: 10.1016/j.na.2010.07.013
Source: Nonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 73 (10), p. 3329-3335
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

32
checked on May 2, 2021

WEB OF SCIENCETM
Citations

30
checked on May 2, 2021

Page view(s)

47
checked on May 3, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.